| Catalog Number |
140.664 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
09/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).- the dentist reported that 16 days after the dental implant was installed in mouth, its non-osseointegration was observed.Thirty five ncm of primary stability was achieved the implant was installed with immediately load.